MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D138402
Medical Device Problem Codes Unintended Power Up (1162); Failure to Discharge (1169)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, no catheter information was provided.Follow-up was performed and no additional information was provided.Therefore, processed with the ablation catheter information of the qdot.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure and the ngen had an error - foot pedal stuck, and ablation would not start.They rebooted the ngen and monitors and ablation started with the foot pedal not depressed.There was no injury to the patient.They replaced the foot pedal with one they had as extra and had a bent pin and the issue did not resolve.They replaced the generator console and resolved the issue.
 
Additional Manufacturer Narrative
The hardware evaluation was completed on 21-jan-2026.It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure and the ngen had an error - foot pedal stuck, and ablation would not start.They rebooted the ngen and monitors and ablation started with the foot pedal not depressed.Hardware evaluation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.The foot pedal was confirmed to have bent pins in connector; part was replaced as requested (footswitch cable, sp; m581802sp).Since this replacement did not solve the foot pedal error displayed, the console was replaced (ngen console; m685306).No further evaluation on the replaced console was performed at this time.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23930055
Report Number2029046-2025-04354
Device Sequence Number9296022
Product Code DRF
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)231121
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOOT PEDAL.
Patient SexUnknown